Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Intrinsic symmetry groups of links

Charles Livingston

Algebraic & Geometric Topology 23 (2023) 2347–2368
Bibliography
1 M Berglund, J Cantarella, M P Casey, E Dannenberg, W George, A Johnson, A Kelley, A LaPointe, M Mastin, J Parsley, J Rooney, R Whitaker, Intrinsic symmetry groups of links with 8 and fewer crossings, Symmetry 4 (2012) 143 MR2909632
2 M Boileau, B Leeb, J Porti, Geometrization of 3–dimensional orbifolds, Ann. of Math. 162 (2005) 195 MR2178962
3 R Budney, JSJ-decompositions of knot and link complements in S3, Enseign. Math. 52 (2006) 319 MR2300613
4 R Budney, Is there a 2 component link with full symmetry ?, MathOverflow post (2012)
5 J Cantarella, J Cornish, M Mastin, J Parsley, The 27 possible intrinsic symmetry groups of two-component links, Symmetry 4 (2012) 129 MR2909631
6 M Culler, N Dunfield, M Goerner, J Weeks, SnapPy : a computer program for studying the geometry and topology of 3–manifolds, (2016)
7 R Hartley, Identifying noninvertible knots, Topology 22 (1983) 137 MR683753
8 J A Hillman, Symmetries of knots and links, and invariants of abelian coverings, I, Kobe J. Math. 3 (1986) 7 MR867798
9 A Kawauchi, The invertibility problem on amphicheiral excellent knots, Proc. Japan Acad. Ser. A Math. Sci. 55 (1979) 399 MR559040
10 P Orlik, Seifert manifolds, 291, Springer (1972) MR0426001
11 L Paoluzzi, J Porti, Hyperbolic isometries versus symmetries of links, Topology Appl. 156 (2009) 1140 MR2493374
12 J Porti, Geometrization of three manifolds and Perelman’s proof, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 102 (2008) 101 MR2416241
13 H Schubert, Knoten und Vollringe, Acta Math. 90 (1953) 131 MR72482
14 H F Trotter, Non-invertible knots exist, Topology 2 (1963) 275 MR158395
15 F Waldhausen, Eine Klasse von 3–dimensionalen Mannigfaltigkeiten, I, Invent. Math. 3 (1967) 308 MR235576
16 F Waldhausen, Eine Klasse von 3–dimensionalen Mannigfaltigkeiten, II, Invent. Math. 4 (1967) 87 MR235576
17 W C Whitten Jr., Symmetries of links, Trans. Amer. Math. Soc. 135 (1969) 213 MR242146